# SDR SIMA20141004002

- Difficulty date: October 4, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 35,858 hours, 32,123 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Gauge
- Part number: G43821
- Condition: Broken
- Location: Brake System
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY BRAKE NITROGEN ACCUMULATOR GAUGE BROKEN.  R & R IAW AMM 32-44-04.
